×

zbMATH — the first resource for mathematics

Optimal proportional reinsurance and investment based on Hamilton-Jacobi-Bellman equation. (English) Zbl 1231.91150
Summary: The claim process is assumed to follow a Brownian motion with drift and the insurer is allowed to invest in a risk-free asset and a risky asset. In addition, the insurer can purchase the proportional reinsurance to reduce the risk. The paper concerns the optimal problem of maximizing the utility of terminal wealth. By solving the corresponding Hamilton-Jacobi-Bellman equations, the optimal strategies about how to purchase the proportional reinsurance and how to invest in the risk-free asset and risky asset are derived respectively.

MSC:
91B30 Risk theory, insurance (MSC2010)
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Browne, S., Optimal investment polices for a firm with a random risk process: exponential utility and minimizing the probability of ruin, Mathematics of opreations research, 20, 4, 937-958, (1995) · Zbl 0846.90012
[2] Buhlmann, H., Mathematical methods in risk theory, (1970), Springer New York · Zbl 0209.23302
[3] Daykin, C.D.; Pentikainen, T.; Pesonen, M., Practical risk theory for actuaries, (1993), Chapman & Hall London · Zbl 0826.62076
[4] Delong, L.; Gerrard, R., Mean variance portfolio selection for a nonlife insurance company, Mathematics of opreations research, 66, 339-367, (2007) · Zbl 1148.60040
[5] Fleming, H.U.; Soner, H.M., Controlled Markov processes and viscosity solutions, (1993), Springer Berlin, New York · Zbl 0773.60070
[6] Gerber, H.U., ()
[7] Gajek, L.; Zagrodny, D., Insurer’s optimal reinsurance strategies, Insurance: mathematics and economics, 27, 105-112, (2000) · Zbl 0964.62099
[8] Kaluszka, M., Optimal reinsurance under mean – variance premium principles, Insurance: mathematics and economics, 28, 1, 61-67, (2001) · Zbl 1009.62096
[9] Promislow, D.S.; Young, V.R., Minimizing the probability of ruin when claims follow Brownian motion with drift, North American actuarial juounal, 9, 3, 109-128, (2005) · Zbl 1141.91543
[10] Young, H.L.; Zhang, L.H., Optima investment for insurer with jump-diffusion risk process, Insurance mathematics and economics, 37, 615-634, (2005) · Zbl 1129.91020
[11] Young, V.R., Optimal insurance under wang’s premium principle, Insurance: mathematics and ecomonics, 25, 109-122, (1999) · Zbl 1156.62364
[12] Young, V.R., Discussion of christofides’ conjecture regarding wang’s premium principle, ASTIN bulletin, 29, 2, 191-196, (1999)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.